No full text
Article (Scientific journals)
Berezin-Toeplitz quantization of the moduli space of flat SU(N) connections
Schlichenmaier, Martin
2007In Journal of Geometry and Symmetry in Physics, 9, p. 33-34
Peer Reviewed verified by ORBi
 

Files


Full Text
No document available.

Send to



Details



Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2008-891
Author, co-author :
Schlichenmaier, Martin  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Berezin-Toeplitz quantization of the moduli space of flat SU(N) connections
Publication date :
2007
Journal title :
Journal of Geometry and Symmetry in Physics
ISSN :
1314-5673
Publisher :
Institute of Biophysics, Bulgarian Academy Sciences
Volume :
9
Pages :
33-34
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 11 November 2013

Statistics


Number of views
60 (6 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
1

Bibliography


Similar publications



Contact ORBilu